MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A member of the cynosure lutronic clinical team made contact with the treatment provider and found that vessel treatment is currently not an approved treatment in canada.Additionally, the icd settings used for treatment were 10/20/10 and these settings have recently been updated to 10/20/10, it is possible that the treatment settings contributed to the spark and burn, however, it cannot be confirmed.To reduce the probability of reoccurrence the treatment provider was informed that vascular lesion treatments over 60 j/cm2 should utilize an icd setting of 10/10/10 per the recent update.A customer letter has since gone out to notify customers of this recommended setting update.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.
 
Event or Problem Description
It was reported on (b)(6) 2026 that during vessel treatment with a clarity ii device performed on (b)(6) 2026, the device sparked, left a black mark on the patients chin that was wiped away and burn where the black mark was.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01886
MDR Report Key24389658
Report Number3021199089-2026-00007
Device Sequence Number21488278
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public08809447653723
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale